Wednesday, November 7, 2012
I took Rachel today for another check up of her JDM. Actually, I took all four children with me, and that was the first time I had taken the older two. The hour drive over and back went just about as well as it could; of course, it helped that I had the DVD player going. When the doctor walked in, he blinked and said, "Are they all yours?" Why, yes, they are!
Anyway, Rachel's JDM is under control, and she's doing great. Her labs are all normal except one that is slightly elevated. So we get to decrease her prednisone again. Hooray!
Our one concern was that Rachel has been having some tummy problems. She complains occasionally about her stomach hurting, and she has thrown up a few times. And there have been a few instances of diarrhea. We thought she had the stomach flu the first time, but she bounced back quickly and no one else got it. Then it happened again the next week.
The doctor confirmed my thoughts that these symptoms were side effects of the prednisone and methotrexate. There's really nothing we can do, and with it being as sporadic as it is, I'm not sure that I would want to do anything anyway. She already takes enough medicine.
I'm so excited about decreasing her dose! Hooray!!